MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.inpm.2022.100077

Медицинская библиотека · Interventional pain medicine · 2022

Cardiac arrest in a 36 year-old after trigger point injection with lidocaine: Case report.

Hattenbach Jacob, Ishii Haruki, Mastanduno Samantha, Espiritu McKay Tracy

Клинический случайСтатьяПеревод в очереди

Аннотация

A typical vasovagal response is characterized by bradycardia and paradoxical vasodilation. It is oftentimes self-limited and spontaneously reversible; however, severe cases can result in significant complications. This report describes a case of profound vasovagal syncope with subsequent cardiac arrest in the setting of receiving a trigger point injection. This patient presented to an outpatient clinic for ultrasound-guided left trapezius, levator scapulae, and rhomboid trigger point injections for relief of myofascial pain. One milliliter of 1% lidocaine was injected into the first trigger point when she stated she felt dizzy before becoming unresponsive without palpable peripheral pulses. The patient regained consciousness following cardiopulmonary resuscitation (CPR). Considering the frequency of office based pain procedures, it is important to recognize the potential serious complications associated with procedures frequently thought to be benign.

Для цитирования: Hattenbach Jacob, Ishii Haruki, Mastanduno Samantha, Espiritu McKay Tracy. Cardiac arrest in a 36 year-old after trigger point injection with lidocaine: Case report.. Interventional pain medicine. 2022. DOI: 10.1016/j.inpm.2022.100077.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.